# SDR AALA20060188

- Difficulty date: March 24, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - RIGHT HAND COMPRESSOR STALL DURING INITIAL CLIMB.  POSSIBLY DUE WAKE TURBULENCE.  ENGINE INDICATION FLUX 2 TO 3 SECONDS THEN STABLE.  RETURNED TO SEA AND LANDED WITHOUT INCIDENT.  DOWNLOADED FLIGHT DATA RECORDER.  NO NEGATIVE REPORT.  REPLACED BOROSCOPE PLUGS 6 TO 10, ENGINE CRANKING PLUG AND MAIN OIL FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
